# SDR ASMF20170424002

- Difficulty date: March 16, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 40,040 hours, 15,436 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Fod
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED FOREIGN OBJECT DAMAGE AT INLET CASE FAN OF THE LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED A REVISION TO LEFT ENGINE IAW AMM 71-00-00, DETECTING TWO DENTS OF 3/4"LENGTH, 3/8"DEPTH AND 2 1/2"LENGTH, 9/16"DEPTH IN THE ABRADABLE SHROUD BEING WITHIN LIMITS IAW AMM 72-24-02. AT MEX, AS A PRECAUTIONARY ACTION, THE WO 2309391 WAS ISSUED TO REWORK THE DENTS.
